MathSciNet Relay Station
MathSciNet bibliographic data
MR437717 (55 #10641) 28A65 (44A25 47B15)
Fife, Daniel Spectral decomposition of ergodic flows on $L\sp{p}$. Bull. Amer. Math. Soc. 76 (1970), 138–141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement